Some remarks on the moduli space of principally polarized abelian varieties with level (2,4)-structure
Compositio Mathematica, Volume 85 (1993) no. 1, pp. 87-97.
@article{CM_1993__85_1_87_0,
     author = {Sasaki, Ryuji},
     title = {Some remarks on the moduli space of principally polarized abelian varieties with level $(2, 4)$-structure},
     journal = {Compositio Mathematica},
     pages = {87--97},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {1},
     year = {1993},
     zbl = {0785.14026},
     mrnumber = {1199205},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_1_87_0/}
}
TY  - JOUR
AU  - Sasaki, Ryuji
TI  - Some remarks on the moduli space of principally polarized abelian varieties with level $(2, 4)$-structure
JO  - Compositio Mathematica
PY  - 1993
DA  - 1993///
SP  - 87
EP  - 97
VL  - 85
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1993__85_1_87_0/
UR  - https://zbmath.org/?q=an%3A0785.14026
UR  - https://www.ams.org/mathscinet-getitem?mr=1199205
LA  - en
ID  - CM_1993__85_1_87_0
ER  - 
%0 Journal Article
%A Sasaki, Ryuji
%T Some remarks on the moduli space of principally polarized abelian varieties with level $(2, 4)$-structure
%J Compositio Mathematica
%D 1993
%P 87-97
%V 85
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1993__85_1_87_0
Sasaki, Ryuji. Some remarks on the moduli space of principally polarized abelian varieties with level $(2, 4)$-structure. Compositio Mathematica, Volume 85 (1993) no. 1, pp. 87-97. http://www.numdam.org/item/CM_1993__85_1_87_0/

1 H. Cartan, Fonctions automorphes, Seminaire E.N.S. 1957/1958. | Zbl

2 C.H. Clemens and P.A. Griffith, The intermediate Jacobian of the cubic threefold, Ann. of Math. 95 (1972), 281-356. | MR | Zbl

3 B Van Geemen, Siegel modular forms vanishing on the moduli space of curves, Inv. Math. 78 (1984), 329-349. | MR | Zbl

4 B. Van Geemen, The Schottky problem and moduli spaces of Kummer varieties, Thesis, Utrecht, Netherland, 1985. | Zbl

5 B. Van Geemen and G. Van Der Geer, Kummer varieties and the moduli spaces of abelian varieties, Amer. J. Math. 108 (1986), 615-642. | MR | Zbl

6 J.P. Glass, Theta constants of genus three. Compositio Math. 40 (1980), 123-137. | Numdam | MR | Zbl

7 J. Igusa, On the graded ring of theta constants, Amer. J. Math. 86 (1964), 219-246. | MR | Zbl

8 J. Igusa, Theta functions, Grund, Math. Wiss. 194, Springer-Verlag, 1972. | MR | Zbl

9 J. Igusa, On the variety associated with the ring of Thetanullwerte, Amer. J. Math. 103 (1981). | MR | Zbl

10 D. Mumford, Introduction to algebraic geometry, Lecture Notes, Harvard Univ. 1967.

11 D. Mumford, Varieties defined by quadratic equations, Questioni sulle varieta algebraiche. Corsi dal C.I.M.E. Edizioni Cremonese Roma, 1969. | MR | Zbl

12 D. Mumford, Abelian varieties, Tata studies in Math. Oxford Univ. Press, 1969. | MR | Zbl

13 D. Mumford and J. Fogarty, Geometric invariant theory, Ergebnisse der Math. 34, Springer-Verlag, 1982. | MR | Zbl

14 D. Mumford, Lectures on theta II, Progr. in Math. 43 Birkhäuser (1984). | MR | Zbl

15 H. Rauch and H. Farkas, Theta functions with applications to Riemann surfaces, Williams and Wilkins, 1974. | MR | Zbl

16 R. Sasaki, Modular forms vanishing at the reducible points of the Siegel upper-half space, J. für die reine angew. Math. 345 (1983), 111-123. | MR | Zbl

17 R. Sasaki, Moduli space of hyperelliptic period matrices with level 2 structure, to appear. | Zbl

18 T. Sekiguchi, On the cubics defining abelian varieties, J. Math. Soc. Japan 30 (1978), 703-721. | MR | Zbl

19 A. Seyama, A characterization of reducible abelian varieties, to appear.